You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Isotopy in 3-Manifolds I. Isotopic Deformations of 2-Cells and 3-Cells
D. E. Sanderson
Proceedings of the American Mathematical Society
Vol. 8, No. 5 (Oct., 1957), pp. 912-922
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2033690
Page Count: 11
You can always find the topics here!Topics: Triangulation, Homeomorphism, Vertices, Tetrahedrons, Polyhedrons, Mathematical theorems, Topological theorems, Induction assumption, Mathematics, Document titles
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Proceedings of the American Mathematical Society © 1957 American Mathematical Society